# SDR DALA2025071005209

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 18,856 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3095, CORROSION LOWER SILL LOC. FR 68 RH AT AFT GALLEY AREA (SSI: 534147).   PERFOMED PERMANENT REPAIR ON LOWER SILL LOC.FR 68 RH AT LEVEL STR23R AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001, MEASURE OF CORROSION WAS: P1 L: 0.250 IN, W: 0.100 IN, P2 L: 0.671 IN, W: 0.200 IN. (LP 1073481)
